# SDR DALA2024100709749

- Difficulty date: October 7, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 27,974 hours, 10,936 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod End
- Condition: Disconnected
- Location: Te Flaps
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3848 -MISC- AFTER TAKEOFF AND FLAP RETRACTION, FLAPS LOCKED OUT AT 5. FLIGHT CONTINUED AND CREW DECLARED EMERGENCY INTO ATL. CORRECTIVE ACTION: FOUND ROD END FOR #5 SKEW SENSOR DISCONNECTED AT SENSOR. REPLACED ROD END BOLT. OPS CHECK NORMAL.
